# SDR CA040127002

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,157 hours
- Engine: Allsn 250C20B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Lever
- Part number: 23053191
- Condition: Cracked
- Location: Anti Ice Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE INLET ANTI-ICE SYSTEM WAS UNSERVICEABLE. THE ANTI-ICE VALVE WOULD NOT TO CLOSE. THE CIRCUIT BREAKER FOR THE SYSTEM ALSO TRIPPED. UPON INSPECTION MAINTENANCE FOUND THAT THE ANTI-ICE LEVER WAS CRACKED AND ELONGATED WHERE IT ATTACHES TO THE ACTUATOR ALLOWING THE ANTI-ICE LEVER TO DISCONNECT FROM THE ACTUATOR. THE ACTUATOR WOULD RUN BUT NOT EXTEND OR RETRACT THE INLET ANTI-ICE VALVE.
